MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE

AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE
Catalog Number 1010482-H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 08/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The reported patient effect of dissection, as listed in the ht pilot instructions for use, is a known adverse event associated with the use of a coronary device in the native coronary arteries.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the circumflex (cx) artery.After placement of a 014 hi-torque pilot guide wire, an attempt was made to advance a 2.5x38mm xience sierra stent delivery system (sds).The sds failed to cross due to the anatomy and was removed without issues.A dissection caused by the guide wire was noted in the distal cx.Medical management was provided and the patient was in observation.There are future plans to bring the patient back to the catheter lab for stenting.There were no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE PILOT GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7843617
Report Number2024168-2018-06858
Device Sequence Number16478245
Product Code DQX
UDI-Device Identifier08717648073892
UDI-Public08717648073892
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1010482-H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2018
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 2.5X38MM XIENCE SIERRA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR